MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS TAP SLEEVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE OASYS TAP SLEEVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48561914
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the spring inside tap sleeve is not in place and is impeding you from placing the tap.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.The device was confirmed visually to have a deformed inner spring.Manufacturing records for this product were reviewed and no anomalies were found.The probable root cause is normal wear due to instrument age.
 
Event or Problem Description

Brand Name
OASYS TAP SLEEVE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6554084
Report Number0009617544-2017-00195
Device Sequence Number980942
Product Code LXH
UDI-Device Identifier07613327271614
UDI-Public(01)07613327271614
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48561914
Device Catalogue Number48561914
Device Lot Number07E852
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2017
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by Manufacturer04/11/2017
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1